IJPAM: Volume 12, No. 4 (2004)

$R$-MAPS AND $L$-MAPS IN $Q$-ALGEBRAS

Sun Shin Ahn$^1$, Hee Sik Kim$^2$, Hyun Deok Lee$^3$
$^1$Department of Mathematical Education
Dongguk University
Seoul 100-715, KOREA
e-mail: sunshine@dgu.ac.kr
$^2$Department of Mathematics
Hanyang University
Seoul 133-791, KOREA
e-mail: heekim@hanyang.ac.kr
$^3$Department of Mathematical Education
Chongju University
Chongju 360-764, KOREA
e-mail: hdlee@chongju.ac.kr


Abstract.In this paper, we introduce the notion of positive implicativity in $Q$-algebras and study some relations between $R-(L-)$maps and positive implicativity.

Received: January 7, 2004

AMS Subject Classification: 06F35, 03G25

Key Words and Phrases: $Q$-algebras, $R-(L-)$maps, homomorphism

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 12
Issue: 4